Can Excessive Use of Ventolin Cause Acne and Breakouts?

0 votes
I gave a try to smoking a five year ago for which I am addicted now. I am twenty five years of age. I am an asthma patient since my childhood. Now I am taking more inhalers than before. I am really trying hard to quit smoking as it is mere stupidity. I am also facing the problem of acnes that really destroys my selfconfidence. I didn’t have such a problem even at the time of puberty. It makes me look horrible. It all increased when I started to smoke heavily. So I think that smoking is the only reason that causes acne. I also know smoking only makes the skin look aged and doesn’t cause any acne. Now I have diverted my thought that it may be caused by the intensive usage of inhalers that are causing acne and not smoking. I use the 100 mg of blue ventolin. This lasts only for a week now. Earlier it used to last for a month. Is the excessive usage of ventolin that is causing acne? I would really appreciate a help from you.
asked Dec 11, 2010 by anonymous

1 Answer

0 votes
There is a possibility but it is quite hard to tell without an accurate diagnosis or check-up with your medical doctor.  You mentioned that you have been using it excessively and based on the side effects of Ventolin, it could actually cause some severe skin reaction.  There could be some rashes on the face but not specifically acne or pimples.  The best thing to do is consult with your doctor so the best course of action could be given to you.
answered Feb 10, 2013 by gil Diamond Guide (10,573 points)

Related questions

0 votes
0 answers
0 votes
0 answers
66 views asked Jan 4, 2011 by anonymous
0 votes
1 answer
1,891 views asked Jan 2, 2011 by anonymous
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
38 views asked Mar 6, 2010 by anonymous
...